MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VICTORY XL DR; IMPLANTABLE PACEMAKER PULSE-GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VICTORY XL DR; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5816
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented in-clinic for an unrelated procedure.During the procedure it was noted that the pacemaker failed to connect to the right-ventricular (rv) lead.As a resolution the pacemaker was explanted and replaced.The patient condition was stable.
 
Additional Manufacturer Narrative
Correction: the implant date of the pacemaker in the previously submitted report, 2017865-2025-10419 was (b)(6) 2024 and has been corrected to "(b)(6) 2021".
 
Additional Manufacturer Narrative
The reported event of could not tighten the ventricular setscrew to fix the lead was confirmed.Detailed analysis revealed that numerous incorrect wrench insertions by the user resulted in the user stripping the setscrew inset.Once the setscrew is stripped, it is no longer possible to apply the torque required for the wrench to produce an audible click, indicating full tightening of the setscrew.No device anomalies were found.The right-ventricular (rv) setscrew issue stemmed from the incorrect use of the torque wrench by the user.

Brand Name
VICTORY XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key21175360
Report Number2017865-2025-10419
Device Sequence Number19899269
Product Code DXY
UDI-Device Identifier05414734009553
UDI-Public(01)05414734009553(10)P000118074(17)220831
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number5816
Device Lot NumberP000118074
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer02/03/2025
Not provided
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date02/06/2025
03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown